# SDR SWIA200210810

- Difficulty date: April 13, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,389 hours, 44,467 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FIRST OFFICER'S HEADING INDICATOR STARTED STICKING WITH A 30 DEGREE DIFFERENCE BETWEEN HI'S WITH NO ASSOCIATED FLAGS OR ALARMS.  AFTER TURNING BACK TOWARD DEN, THE GYRO BEGAN WORKING PROPERLY.  FIRST OFFICER  RECEIVED COMPUTER FLAG DURING TAXI IN.  RERACKED HEADING COMPUTER.  OPS CHECK GOOD ON GROUND.
